Limits and colimits in the category of Banach -modules

  • Enrico Pasqualetto

    University of Jyväskylä, Finland
Limits and colimits in the category of Banach $L^{0}$-modules cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We prove that the category of Banach -modules over a given -finite measure space is both complete and cocomplete, which means that it admits all small limits and colimits.

Cite this article

Enrico Pasqualetto, Limits and colimits in the category of Banach -modules. Rend. Sem. Mat. Univ. Padova 154 (2025), pp. 105–142

DOI 10.4171/RSMUP/163